# SDR REXA2020030200250

- Difficulty date: February 21, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON LOWER SILL ANGLE AT PASSENGER DOOR EXTERNAL SURROUND. (TCI 53-20-220).                                     
""LOWER SILL ANGLE AT PASSENGER DOOR EXTERNAL SURROUND WAS REPLACED PERCRJ-900 SRM 51-42-06-001-001-A01 LEVEL CORROSION 2                   
"
